Post # 1
I have fibromyalgia and MS and about 4 months ago I stopped taking these meds my doctor proscribed me that made me gain over 20 lbs. I went from 128 to 152 over a series of months taking the meds, so far I have lost about 10 lbs and am down to about 141 but I want to slim down to about 115 for my wedding in late September. I have been cutting calories and taking walks, recently I have been loosing inches but no lbs. I know its not muscle since I am not currently doing any kind of strength training. What is going on? Also, do you think I can slim down by my weddng date?
Post # 2
Well I hope you stopped the medication with your doctor’s approval. Were you on steroids? Other medications for MS should not cause weight gain; if anything, they would cause weight loss. The effects of steroids could take a little while to wear off. Can you add in swimming? That’s a great exercise for people with MS because there’s no chance of falling (well, once you’re in the pool) and it won’t raise your body temperature.
Post # 3
Hi no it was actually an anti depressant proscribed for sleep and pain called trazadone and yes I did have rhumatologists approval.
Post # 4
Things sometimes shift around and I know when I went on and came off medications that my measurements changed substantially.
I was horrifically bloated from some meds on my wedding day. I got a lot of flack on the forum for looking like I was overspilling in some pictures, but I’d expanded a good couple of inches in the weeks before the wedding.
But I still felt gorgeous. I still have people telling me that I looked gorgeous. I’m now that fantasy wedding for my little bridesmaids.
Don’t worry about being the perfect size on your wedding day, because whatever size you are will be perfect.